# SDR 2005UALA00800

- Difficulty date: August 10, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 38,162 hours, 8,086 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Seat 3e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING COMING OFF AT SEAT 3E.  3E IS BROKEN AND AFT LIGHT DOES NOT ILLUMINATE.  REPLACED LIGHT ASSY.
